# SDR AALA20001187

- Difficulty date: July 14, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- Aircraft time: 73,446 hours, 47,467 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BULGE IN BELLY SKIN STA 708 - STR 27L.  INSTALLED REPAIR STA 700 - STA 720 PER ESO 11697 DATED 7-14-00.  (X)
